# SDR FDEA201405261192

- Difficulty date: May 26, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397359920800
- Condition: Corroded
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM ANGLE AT FRAME 60, Y805 CORRODED ON BOTTOM SURFACE.  PERFORMED REPAIR AT FLOORBEAM SECTION IAW SRM 53-10-15 FIGURE 207.  FABRICATED REPAIR PARTS.  CLASSIFIED AS MAJOR REPAIR CAT A.
